Search for Addiction Treatment Centers Near You Forums Substance Abuse I just took a lot of Benadryl, do I need help?

Viewing 15 posts - 1 through 15 (of 30 total)
  • Author
    Posts
  • #31023
    Anonymous
    Inactive

    Well not a lot, I only took six. But I need to know how it’s gonna feel because
    I would hate to hallucinate off it because I heard it’s too strong and not as pleasant as other hallucinogens, but I heard u need like at least 9 pills to have that. So maybe I’m just worrying because im suppossed to be staying off everything, but I haven’t had a day without being drunk or high in a week. Today’ I’m broke, so I’, left with the bandryl left in the medicine cabinet. I just need something to keep me sedated til I csan start a detox program or rich my doctors and talk about some kidn of program.

    What if u take just 6? Does that just make you real sedated? How long does the high last?

    Just curious … not really my thing. Sort of … not Benadryl at least.

    #161360
    Anonymous
    Inactive

    Are you open to going to see a doctor? I’m a pill addict, but Benadryl wasn’t my thing, and even if it were, my experience would not necessarily mirror yours.
    We do not provide medical advice here, and I strongly suggest you see a doctor and/or go to detox to see a professional.

    #161366
    Anonymous
    Inactive

    @Cleansing 1490483 wrote:

    Well not a lot, I only took six. but I haven’t had a day without being drunk or high in a week. Today’ I’m broke, so I’, left with the bandryl left in the medicine cabinet. I just need something to keep me sedated til I csan start a detox program or rich my doctors and talk about some kidn of program.

    Just curious … not really my thing. Sort of … not Benadryl at least.


    Hi Welcome to 12 Step National Meetings.

    But I need to know how it’s gonna feel because
    I would hate to hallucinate off it because I heard it’s too strong and not as pleasant as other hallucinogens, but I heard u need like at least 9 pills to have that.

    I’m not sure what taking 6 pills will do to you, as no one else could be here either.
    If you really want to know this stuff maybe you should ask your doctor or call 911 if you are really concerned.

    What if u take just 6? Does that just make you real sedated? How long does the high last?

    As for how long the high lasts that’s not really why we are here, we are here for recovery and to help you get off the drugs, not tell people how long they are going to be high for.

    So maybe I’m just worrying because im suppossed to be staying off everything,

    If you are supposed to be staying off everything, and you took 6 of what you weren’t supposed to, then maybe you should be worried. Maybe this is a good time to call your doctor?

    Good luck to you, and again Welcome to 12 Step National Meetings

    #161381
    Anonymous
    Inactive

    ok, yeah, I’m not sure what this site is all about. I just ran into it, and figured I could get some help. I’m gonna look around sand see what’s here.

    I’m in a Continiung Day Treatment Program right now, but I skipped sessions today because I don’t feel like it’s helping. Mainly because I don’t go into the program sober on most days. They doctors and staff there are aware that I come in high, and they are pushing me towards detox, but they can’t are not forcing me into detox. also, I skipped today, because I’m just embarrassed to be there. I’m the youngest in the program, and I may be one of the few still using, I feel out of place.

    I don’t know, I need a clear headed day to think. And I don’t know if today is that day.

    I just needed a spot to talk. I won’t tell friends all of this, and I’m embarrassed to tell my parents that I’m flat broke due to buying drinks and drugs this months, and that all I have left to get high on is Benadryl.

    #161367
    Anonymous
    Inactive

    ok, yeah, I’m not sure what this site is all about. I just ran into it, and figured I could get some help. I’m gonna look around sand see what’s here.

    That’s good, you’ll find a lot of support here.

    I’m in a Continiung Day Treatment Program right now, but I skipped sessions today because I don’t feel like it’s helping.
    A lot of times when we are using we don’t always think right.
    It may not be helping in the way you like, but could it be any worse than being at home by yourself out of money taking benedryl?
    At least when you are there, you are still trying and have people around you who want to help. We want to help to ,but we can’t help like they can, nor are we qualified. Maybe you are taking for granted the fact that you can have this help right now, you’ll never know if you just don’t keep trying.

    Mainly because I don’t go into the program sober on most days. They doctors and staff there are aware that I come in high, and they are pushing me towards detox, but they can’t are not forcing me into detox. also, I skipped today, because I’m just embarrassed to be there. I’m the youngest in the program, and I may be one of the few still using, I feel out of place.

    No, no one can force you to get better, ifyou want to stay sick, use, you will. Plain and Simple. When we are ready we are ready. When we aren’t ready we can find any reason to not feel in place.

    I don’t know, I need a clear headed day to think. And I don’t know if today is that day.

    Maybe that’s what they are trying to help you do in outpatient, but staying at home downing benadryl, isn’t going to help you think clearly.

    I just needed a spot to talk. I won’t tell friends all of this, and I’m embarrassed to tell my parents that I’m flat broke due to buying drinks and drugs this months, and that all I have left to get high on is Benadryl.

    Take care of yourself, don’t give up the fight…. *Hugs*

    #161359
    Anonymous
    Inactive

    If I took six benadryl I’d probably sleep for about twenty-four hours.

    Drink a lot of water and call your doctor as soon as you can.

    #161370
    Anonymous
    Inactive

    Benadry makes me sleep. I only use it if my allergies are really bad. You should call a doctor; it doesn’t sound to me like you’re really ready for help, though.

    #161361
    Anonymous
    Inactive

    You prolly won’t be itchy for awhile.

    #161373
    Anonymous
    Inactive

    the directions say to take only one. i would call poison control center and discuss this with them.

    #161369
    Anonymous
    Inactive

    @windysan 1490883 wrote:

    You prolly won’t be itchy for awhile.

    I was thinking the same thing….

    I hope you called a Doc or something before you feel asleep.

    #161368
    Anonymous
    Inactive

    That’s the same active ingredient as Nytol and Sominex.

    Overdosing has the following symptoms. While you were chasing a high you discovered a nasty low:

    Symptoms:

    Agitation
    Blurred vision due to large pupil size
    Coma
    Confusion
    Convulsions
    Delirium
    Diarrhea
    Drowsiness
    Dry cotton-like mouth
    Flushing on the face and skin
    Inability to urinate
    Incoherence (not understandable)
    Lack of sweat
    Low grade fever
    Movement problems
    Nausea
    Rapid heart rate
    Stomach pain
    Unsteadiness

    You asked if you need help . . . . after this crisis, I think you should look into getting help for recovery. It is not normal or healthy to have these compulsions.

    Best of luck,

    Buzz

    #161362
    Anonymous
    Inactive

    @Buzz Kilowatt 1491608 wrote:

    That’s the same active ingredient as Nytol and Sominex.

    Overdosing has the following symptoms. While you were chasing a high you discovered a nasty low:

    Symptoms:

    Agitation
    Blurred vision due to large pupil size
    Coma
    Confusion
    Convulsions
    Delirium
    Diarrhea
    Drowsiness
    Dry cotton-like mouth
    Flushing on the face and skin
    Inability to urinate
    Incoherence (not understandable)
    Lack of sweat
    Low grade fever
    Movement problems
    Nausea
    Rapid heart rate
    Stomach pain
    Unsteadiness

    You asked if you need help . . . . after this crisis, I think you should look into getting help for recovery. It is not normal or healthy to have these compulsions.

    Best of luck,

    Buzz

    add to that:

    Inability to feel Itchy

    #161371
    Anonymous
    Inactive

    you’re too sick, man! Keep coming!

    #161382
    Anonymous
    Inactive

    Well things were okay I guess for that one night, but yeah, don’t do this, it’s sort of scary because with just six pills, u’ll feel very tired all day. My mom thought something was wrong with me.

    Anywyaz, it takes a lot to get high, but I read stories about the highs Benadryl overdose, and they sound pretty bad.

    Anywayz, long story short, I spent the next week messin with alcohol and pills I am not prescirbed for, it’s been a bad week.

    TOMORROW, I go to DETOX. I’m sort of excited because I believe it’ll just be for 4 days. I just need to dry out. Then immediately, I’m gonna start a Recovery and development Program. It seems really good. I hope this all works out. I can probably stop on my own, but I’m not sure. Doing Detox will make sure I have no access to anything, and it’ll be a quicker way to stop. Like I said, since my drug of choice is Alcohol and pills, I shouldn’t have to go through anything too rough. I hope not. My big worry is that being that my depression is intensifying, I’m afraid being trapped in detox will make me worse in terms of mood. The good thing is that since I’m going in voluntarily, I can leave whenever I want.

    Wish me luck. I’ll speak to you guys in two weeks.

    #161374
    Anonymous
    Inactive

    I’m really happy to hear that you are going to detox! Check back when you come home..

Viewing 15 posts - 1 through 15 (of 30 total)
  • You must be logged in to reply to this topic.